# SDR COEA2015100116923

- Difficulty date: October 1, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: S5367127300500
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  AFT ENTRY DOOR SECOND SHOOT BOLT FITTING FROM TOP, AT FRAME 39, HAS IMPACT DAMAGE.  REPAIRED IAW SRAS CE 5256 15 9699 DATED 11 05 15.
